Hi, I am on the pill and and a couple of times this month my boyfriend has came in me.. But I thought I would be okay as I'm on the pill, I came to the last 2 days off my pill because I take my break for the week and I starting to bleed very lightly on the Saturday then it stopped the Saturday night then Sunday which would be the last day of my pill I started to bleed lightly again them noticed a blood colt as I went for a pee, I don't know of I'm pregnant or not could I be? I don't know if I'm paranoid but I can see my stomach bloating this month or so, my boobs are too sore to touch also this past month, could I be pregnant?
The most common cause of a too light period is not having ovulated that cycle. Pregnancy is possible but rare since you have been taking your pills regularly. Causes for not ovulating are many like thyroid problems, pituitary problems, ovarian cysts, sudden increases in exercise, crash dieting, emotional stressors, increased body weight, anorexia, etc. Pregnancy should be ruled out. Take up pregnancy test. If pregnancy test is negative you may discuss above mentioned possibilities with your doctor. I sincerely hope it helps.
Best wishes and take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.